Please use this identifier to cite or link to this item:
http://hdl.handle.net/2289/2119
Title: | The dynamical theory of the motion of bowed strings |
Authors: | Raman, C.V. |
Issue Date: | 1914 |
Publisher: | Indian Association for the Cultivation of Science |
Citation: | Bulletin of the Indian Association for the Cultivation of Science, 1914, Vol.11, p43-52 |
Description: | Open Access. Scanned from Vol.2 of Scientific Papers of C.V. Raman. Ed. by S. Ramaseshan. Published in 1988 by the Indian Academy of Sciences, Bangalore. |
URI: | http://hdl.handle.net/2289/2119 |
Copyright: | 1914 Indian Association for the Cultivation of Science |
Appears in Collections: | C.V. Raman - Scientific Papers, Vol.2. Acoustics |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
1914 Bull Indian Assoc Cultiv Sci V11 p43-52.pdf | Open Access | 515.71 kB | Adobe PDF | View/Open |
Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.